RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2019, Volume 64, Issue 4, Pages 811–823 (Mi tvp5276)  

A ruin problem for a two-dimensional Brownian motion with controllable drift in the positive quadrant

P. Grandits

Institut für Stochastik und Wirtschaftsmathematik, Technische Universität Wien, Wien, Austria

Funding Agency Grant Number
Austrian Science Fund P30864-N35
This work was supported by the “Austrian Science Foundation” (Fonds zur Förderung der Wissenschaftlichen Forschung), project № P30864-N35.


DOI: https://doi.org/10.4213/tvp5276

Full text: PDF file (459 kB)
First page: PDF file
References: PDF file   HTML file

Received: 19.09.2016
Revised: 10.01.2019
Accepted:12.02.2019

Citation: P. Grandits, “A ruin problem for a two-dimensional Brownian motion with controllable drift in the positive quadrant”, Teor. Veroyatnost. i Primenen., 64:4 (2019), 811–823

Citation in format AMSBIB
\Bibitem{Gra19}
\by P.~Grandits
\paper A ruin problem for a two-dimensional Brownian motion with controllable drift in the positive quadrant
\jour Teor. Veroyatnost. i Primenen.
\yr 2019
\vol 64
\issue 4
\pages 811--823
\mathnet{http://mi.mathnet.ru/tvp5276}
\crossref{https://doi.org/10.4213/tvp5276}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5276
  • https://doi.org/10.4213/tvp5276
  • http://mi.mathnet.ru/eng/tvp/v64/i4/p811

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:15
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019